Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. C. Fields
Title: Theory of the Algebraic Functions of a Complex Variable
Additional book information: Berlin, Mayer & Müller, 1906. v + 186 pp.

Review Information:

Reviewer: J. I. Hutchinson
Journal: Bull. Amer. Math. Soc. 14 (1908), 395-396
DOI: https://doi.org/10.1090/S0002-9904-1908-01639-2